Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lamictal and headaches

Posted by Ted R on February 17, 2001, at 12:00:46

In reply to Re: lamictal and headaches, posted by judy1 on February 15, 2001, at 21:01:54

> Hi Ted,
> Instead of stopping, why don't you go up slower- like 12.5mg/week. I also had headaches at 50- went back down to 25 for a week, then 37.5, etc. I couldn't agree more with seeing a shrink who does meds and therapy. Is that an option for you? Take care, Judy
> The doc was just an asshole, I called him back and asked why he had been so GD abrupt. He said to just take the xanax in whatever amount I needed until I see him next week. I believe you are right in staying on a lower dose or backing down a notch until possible transient effects go away. I am going to run this by the ass next week rather than cop out to another drug suggestion from this therapeutic genious...Thanks...Ted



Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ted R thread:54067
URL: http://www.dr-bob.org/babble/20010212/msgs/54240.html